Electron. J. Differential Equations, Vol. 2020 (2020), No. 128, pp. 1-12.

Continuability of solutions to fractional differential equations

Miroslav Bartusek

This article concerns the Caputo fractional differential equation

where $x ^{[n-1]}$ is the quasiderivative of x of order (n-1) and ${}^{c}\!D_a^\alpha$ is the Caputo derivative of the order $\alpha\in (0,1)$. We study the continuability and noncontinuability of solutions.

Submitted September 15, 2019. Published December 22, 2020.
Math Subject Classifications: 26A33, 34A08.
Key Words: Caputo fractional equations; continuability; noncontinuability; quasiderivatives.

Show me the PDF file (342 KB), TEX file for this article.

Miroslav Bartusek
Department of Mathematics and Statistics
Masaryk University
611 37 Brno, Czech Republic
email: bartusek@math.muni.cz

Return to the EJDE web page